# SDR ASOA201903145041

- Difficulty date: March 15, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 37,678 hours, 23,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 3 CEILING EMERGENCY LIGHT WAS INOP. CHARGED NR 3 BATTERY POWER SUPPLY IAW AMM 33-50-04. OPS CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
